Arkiv för Matematik

  • Ark. Mat.
  • Volume 16, Number 1-2 (1978), 271-286.

Higher order Briot—Bouquet differential equations

Einar Hille

Full-text: Open access

Article information

Source
Ark. Mat., Volume 16, Number 1-2 (1978), 271-286.

Dates
Received: 15 July 1977
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896563

Digital Object Identifier
doi:10.1007/BF02386001

Mathematical Reviews number (MathSciNet)
MR524755

Zentralblatt MATH identifier
0402.34005

Rights
1978 © Institut Mittag-Leffler

Citation

Hille, Einar. Higher order Briot—Bouquet differential equations. Ark. Mat. 16 (1978), no. 1-2, 271--286. doi:10.1007/BF02386001. https://projecteuclid.org/euclid.afm/1485896563


Export citation

Bibliography

  • Chazy, J., Sur les équations differentielles du troisième ordre et d'ordre superieur dont l'intégrale générale a des points critiques fixes. Acta Math., 24, (1911), 317–385.
  • Fuchs, L., Über Differentialgleichungen deren Integrale feste Verzweigungspunkte besitzen. Sitzungsber. der Akademie, Berlin (1884), 699–720.
  • Gol'dberg, A. A., On single-valued solutions of first order differential equations. Ukrain. Mat. Žurnal. 8:3 (1956), 254–261. (Russian, NRL Translation 1224, 1970).
  • Hille, E., Generalizations of Landau's inequality to linear operators. Linear Operators and Approximations, ISNM, 20 (1972), 20–32.
  • Hille, E., Remarks on Briot—Bouquet differential equations. I. Comment. Mathematicae, 21 (1978), 119–132.
  • Hille, E., Remarks on Briot—Bouquet differential equations. II. Math. Anal. Appl., 65 (1978).
  • Hille, E., Second order Briot—Bouquet differential equations. Acta Scientiarum Mathematicarum, Szeged, 40 (1978), 63–72.
  • Ince, E. L., Ordinary differential equations. Dover, New York, (1944).
  • Schlesinger, L., Einführung in die Theorie der Differentialgleichungen mit einer unabhängige Variabeln. Sammlung Schubert XIII, Göschen Leipzig. (1904), [Chapter 8].
  • Trebels, W., and Westphal, U., A note on the Landau—Kallman—Rota—Hille inequality. Linear Operators and Approximation. ISNM, 20 (1972), 115–119.